Hi again vbon,
I'm Sorry but I have no basis for comparison as I was offered methadone but refused it point blank as it was just goin to prolong the agony for me so I obviously can't comment on the withdrawal pitfalls of that med, and as for the Motrin I have absolutely no idea what that med is.
I thought my addiction was bad but your hubbys problem is coming across as harrowing regarding the different types and volumes of meds taken these past 2 years and my heart really goes out to you but regarding my "hell" detox if he goes through what I've been through then you WILL know he's detoxing!
Myself under a type of "house arrest" in my old bedroom when I was a teenager in my parents house to FINALLY after nearly 7 years re-take my mind and sanity back from this devil drug!!
I've given my mobile phone, car keys, bank card to my parents and if I take off for a walk I insist to have someone with me at all times for their piece of mind incase they think I'm out being "naughty!"
I really truly hope your hubby doesn't have a problem but if he does its going to be tough on the both of you and hopefully you will get through this hellish nightmare coming!
Please contact me anytime, I don't know what the time difference for Hawaii is (-10hrs to uk?) but it's 22.10pm here
Day 2 withdrawals I was ok just an unpleasant fizzing popping sensation when I moved my head, day 3 I could of killed to pop 10x50mgs as soon as I woke up, vomiting violently, (I had to log everything..34 times in 24 times) black vomit and stools 26 times for number 2s even though there was mainly just fluid type stools being passed each time, super uncomfortable ness and spasms in body and as a result near zero sleep, day 4 more or less the same but I was talking to myself, hot and cold sweats, crying like a baby coz emotions all over the place.
This is part of what I have gone through due to cold turkey I was offered methadone but that's just prolonging the agony for anyone so I took a fortnight off work and instead of getting away from this cold place and going somewhere warm I put
Sorry vbon I exceeded my character limitation before,
People could tell when I was taking the tramadols because...........
My speech was funny, no libido, no appetite, vacant, irritable even when on them! As my one of my posts states..I was taking such a crazy amount (500mg every 90 mins average!) I wasn't getting hardly any effect at all like before.
I denied being addicted mainly because of embarrassment, male bravado and generally not wanting to stop them at all!!
It was my boys and being told I would be dead by Christmas if I carried on taking the volume I was taking to finally poke me in the eye and get the monkey off my back!
YOU REALLY NEED TO TELL HIM IT'S OK AND YOUR THERE FOR HIM IF IT IS A PROBLEM AND GET HIM TO TO ADMIT IT AND START STOPPING NOW VBON!!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.